SciELO - Scientific Electronic Library Online

 
vol.40 issue5Solution of linear and non-linear partial differential equations of fractional orderExtended study of biological networks using graph theory author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

IGHACHANE, Mohamed Amine  and  AKKOUCHI, Mohamed. A new generalized refinements of Young’s inequality. Proyecciones (Antofagasta) [online]. 2021, vol.40, n.5, pp.1197-1209. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-4468.

In this paper, we show a new generalized refinement of Young’s inequality. As applications we give some new generalized refinements of Young’s type inequalities for the determinants, traces and norms of positive definite matrices.

Keywords : AM-GM inequality; Young inequality; Determinants; Trace; Norms.

        · text in English     · English ( pdf )